# SDR GTIA2023020236926

- Difficulty date: January 30, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 26,906 hours, 12,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 149084
- Condition: No Test
- Location: 10wl
- Part time: 26,906 hours, 12,302 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"EPSU 12WL AND 13WL FAIL EPSU SYSTEM TEST
12WL FAULT CODES: 335111 AND 335116
13WL FAULT CODES: 335111 AND 335116-REF WRITE-UP 3076698-1 CORRECTIVE ACTION. NO REMAINING FAULTS NOTED OPS TEST GOOD AT THIS TIME IAW AMM 33-51-38."
